Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 973152, 10 pages
http://dx.doi.org/10.1155/2013/973152
Research Article

The Diagonally Dominant Degree and Disc Separation for the Schur Complement of Ostrowski Matrix

1School of Mathematics and Statistics, Yunnan University, Kunming, Yunnan 650091, China
2Department of Mathematics, Heze University, Heze, Shandong 274015, China

Received 25 April 2013; Accepted 31 August 2013

Academic Editor: Kazutake Komori

Copyright © 2013 Jianxing Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianxing Zhao, Feng Wang, and Yaotang Li, “The Diagonally Dominant Degree and Disc Separation for the Schur Complement of Ostrowski Matrix,” Journal of Applied Mathematics, vol. 2013, Article ID 973152, 10 pages, 2013. doi:10.1155/2013/973152